# SDR DALA2017112008370

- Difficulty date: November 20, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 38,034 hours, 19,649 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 2 R DAMAGED BETWEEN FR 47/51 AND 52. REPAIR PER PRI 563383-14 REV (7) COMPLIED WITH ER/A 563383-14 REV D.
